We investigate topological properties of the moduli space of spin structures over genus two curves. In particular, we provide a combinatorial description of this space and give a presentation of the (rational) cohomology ring via generators and relations.

G. Bini, C. Fontanari (2009). On the geometry of S2. INTERNATIONAL JOURNAL OF MATHEMATICS, 20(5), 605-621 [10.1142/S0129167X09005443].

On the geometry of S2

G. Bini
;
2009-01-01

Abstract

We investigate topological properties of the moduli space of spin structures over genus two curves. In particular, we provide a combinatorial description of this space and give a presentation of the (rational) cohomology ring via generators and relations.
Settore MAT/03 - Geometria
G. Bini, C. Fontanari (2009). On the geometry of S2. INTERNATIONAL JOURNAL OF MATHEMATICS, 20(5), 605-621 [10.1142/S0129167X09005443].
File in questo prodotto:
File Dimensione Formato  
s0129167x09005443.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 319.56 kB
Formato Adobe PDF
319.56 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/394798
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact